Contents IJPAM: Volume 118, No. 3 (2018)

A. Bibi, F. Merahi
ADOMIAN DECOMPOSITION METHOD APPLIED
TO LINEAR STOCHASTIC DIFFERENTIAL EQUATIONS ... 501
| more | download this paper (free) |

A. Oluwaseun, O. Zurni
NEW SELF-STARTING APPROACH FOR SOLVING
SPECIAL THIRD ORDER INITIAL VALUE PROBLEMS ... 511
| more | download this paper (free) |

K.S. Gehlot, K. Nantomah
$p$-$q$-$k$ GAMMA AND BETA FUNCTIONS
AND THEIR PROPERTIES ... 519
| more | download this paper (free) |

C. Jayasekaran, G. Sumathy
A CHARACTERIZATION OF BICYCLIC BUT NOT
TWO-CYCLIC GRAPHS EACH WITH A NON-CUT
VERTEX AS SELF VERTEX SWITCHING ... 527
| more | download this paper (free) |

M.M. Al Kautsar, B.P. Silalahi, S. Guritman
PARADOX IN A d-DIMENSIONAL TRANSPORTATION
PROBLEM ... 547
| more | download this paper (free) |

N. Khuttiyamart, W. Yomsatieankul, U. Humphries, P. Kaewmesri
EXPONENTIAL MEAN SQUARE STABILITY OF STOCHASTIC
SYSTEMS WITH INTERVAL TIME-VARYING DELAYS ... 559
| more | download this paper (free) |

O.S. Cyprian
A NOTE ON THE JOINT ESSENTIAL NUMERICAL
RANGE OF ALUTHGE TRANSFORM ... 573
| more | download this paper (free) |

A. Arroud, H. Zariouh
PROPERTY $(z),$ DIRECT SUMS AND
A NOTE ON AN A-BROWDER TYPE THEOREM ... 581
| more | download this paper (free) |

N. Pavlov, G. Spasov, A. Rahnev, N. Kyurkchiev
SOME DETERMINISTIC RELIABILITY GROWTH CURVES
FOR SOFTWARE ERROR DETECTION: APPROXIMATION
AND MODELING ASPECTS ... 599
| more | download this paper (free) |

T. Vidyanath, K.L. Narayan, S. Bathul
DYNAMICS OF A PREY AND
TWO PREDATORS SYSTEM WITH TIME DELAY ... 613
| more | download this paper (free) |

A. Amara, A. Gasmi
THE EFFECT OF SURFACE TENSION ON
THE JET FLOW IN U-SHAPED CHANNEL ... 625
| more | download this paper (free) |

V. Gorbachenko, O. Yaremko, N. Yaremko, M. Alkazweeny
FUNDAMENTAL SOLUTIONS METHOD FOR COUPLED
MATHEMATICAL MODELS OF HEAT AND
MASS TRANSFERS ... 637
| more | download this paper (free) |

M. Parida, S. Padhy
NUMERICAL STUDY OF MHD FLOW OF A THIRD
GRADE FLUID IN A NON-DARCIAN POROUS CHANNEL ... 651
| more | download this paper (free) |

A. Selvaraj, Saroj Kumar Dash, N. Punithavelan, A. Felix
FUZZY TOPSIS APPROACH TO IDENTIFY
THE FLOOD VULNERABILITY REGION
IN SOUTH CHENNAI ... 667
| more | download this paper (free) |

A. Pakapongpun
THE RELATION AMONG EULER'S PHI FUNCTION,
TAU FUNCTION, AND SIGMA FUNCTION
... 675
| more | download this paper (free) |

B.A. Asaad, N. Ahmad, Z. Omar
OPERATION-SEPARATION AXIOMS VIA $\gamma$-$P_S$-OPEN SETS B.A. Asaad, N. Ahmad
OPERATION ON SEMI GENERALIZED OPEN SETS
WITH ITS SEPARATION AXIOMS ... 701
| more | download this paper (free) |

A. Iliev, N. Kyurkchiev
A NOTE ON EUCLIDEAN AND EXTENDED EUCLIDEAN
ALGORITHMS FOR GREATEST COMMON DIVISOR
FOR POLYNOMIALS ... 713
| more | download this paper (free) |

M. Rafee, A. Kumar, G.C. Chaubey
ON THE HYPERSURFACE OF A FINSLER SPACE
WITH THE SQUARE METRIC ... 723
| more | download this paper (free) |

W. Audeh, M. Al-Labadi
MORE NUMERICAL RADIUS INEQUALITIES
FOR OPERATOR MATRICES ... 737
| more | download this paper (free) |

A.S. Zulaikha, S. Anam
DYNAMICAL ANALYSIS OF FRACTIONAL-ORDER
PREDATOR-PREY MODEL WITH PREY REFUGE
AND ADDITIONAL FOOD FOR PREDATOR ... 751
| more | download this paper (free) |

M. Abrishami-Moghaddam
THE MAPS WHICH PRESERVING COAPPROXIMATION
IN BANACH LATTICES ... 767
| more | download this paper (free) |

N.F. Omondi, O.M. Onyango, O.M. Oduor
ON THE ADJACENCY AND INCIDENCE MATRICES OF
THE ZERO DIVISOR GRAPHS OF A CLASS OF
THE SQUARE RADICAL ZERO FINITE
COMMUTATIVE RINGS ... 773
| more | download this paper (free) |

S.C. Mishra, S.R. Jena
APPROXIMATE EVALUATION OF ANALYTIC FUNCTIONS
THROUGH EXTRAPOLATION ... 791
| more | download this paper (free) |

N. Rajagopal, N. Subramanian, P. Thirunavukkarasu, R. Srikanth
THE $\int \Gamma^{3\lambda \textit{I}}$ STATISTICAL CONVERGENCE OF REAL
NUMBERS OVER MUSIELAK $p$-METRIC SPACE
DEFINED BY ORLICZ FUNCTION ... 801
| more | download this paper (free) |